MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACROMIONIZER,5.5,EP-1,DSPL BL(6); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ACROMIONIZER,5.5,EP-1,DSPL BL(6); SAW, POWERED, AND ACCESSORIES
Model Number 7205327
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr rubbed against the metal outer tube.A backup device was available to complete the procedure with no patient injuries.
 
Additional Manufacturer Narrative
Device inspection showed few faint lengthwise scratches on the outer surface of the outer blade.This could indicate some contact with another device or instrument.Investigator tested the blade with a dyonics handset and showed no irregularities.The blade spins freely with no binding.The device did not produce shedding upon receipt.There are no other observations that would contribute to the complaint issue.There is no skiving on the outer diameter of the inner blade surface.There are dings and small gouges on the spherical blade surfaces.This could have produced a small amount of loose material.Temporary difficulty with excision of tissue and bone fragments may cause internal rubbing until cleared.There are no other observations that would contribute to the complaint issue.The symptom reported could not be replicated.No root cause related to the manufacturing of this device was established.

Brand Name
ACROMIONIZER,5.5,EP-1,DSPL BL(6)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7534382
Report Number1219602-2018-00634
Device Sequence Number2018849
Product Code HAB
UDI-Device Identifier03596010251558
UDI-Public(01)03596010251558(17)220419(10)50659783
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2022
Device Model Number7205327
Device Catalogue Number7205327
Device Lot Number50659783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1